Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

5 days post embryo transfer. Having leg pain, abdominal pain. Feels like orgasm. Getting contractions. Indications?

I am 5 days post 3 days embryo transfer . I am writing from Türkiye-İstanbul. I had cramps my abdominal and legs with my second IVF cycle. The cramps are very mild, I feel like I get an orgazm consecutive. is it a good sign and or my uterus is stretching . I miscarried during the first cycle of IVF and just did another second cycle. I ve had cramps more severe 2 days ago and I don’t know it went away. Because they are coming in the nighttime when I sleeping. I ll find out 2nd February whether i m pregnant or not. What is the meaning of contractions? indicate what
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  605
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you with your question.

The cramps might very well be related to the medications used during IVF cycles or related to the enlargement of your ovaries related to the medications used to produce follicles. Your symptoms are not specific, but should be addressed with your IVF doctor. There may be an indication for an ultrasound to look at your ovaries. Also, you should be checked for a bladder infection.

I hope that this helps. Good luck!
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor